There is no pain and no physical reason that is readily apparent
I am 86 years old and in good health..
22 Jan 2012
As we get older our veins become less able to move the blood through them resulting in the pooling of blood which may result in varicose veins. "The most common local conditions that cause edema are varicose veins and thrombophlebitis (inflammation of the veins) of the deep veins of the legs. These conditions can cause inadequate pumping of the blood by the veins (venous insufficiency). The resulting increased back-pressure in the veins forces fluid stay in the extremities (especially the ankles and feet). The excess fluid then leaks into the interstitial tissue spaces, causing edema."
Edema may also be the result of numerous other organs not functioning upto full capacity such as the heart. The body responds by retaining salt which in turn causes retention of fluids resulting in edema.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... months ago along with 20mg x 2 p/day of omeprazole and after a few weeks my ankles were extremely swollen, i thought it the anti-inflammatorys to ...
1 answer • 11 Mar 2012
My joints in my hands and ankles feel swollen but do not appear to be. This pain has been going on for the past few weeks off and on, when the ...
3 answers • 23 Oct 2013
I was only taking the medicine for four days when the swelling started, this is not permanent, I hope. How long does it take for everything to get ...
1 answer • 29 May 2014
I have been taking Tamsulosin for many years and over the past year I have been suffering from swollen ankles, primarily on the left foot and to a ...
0 answers • 4 Dec 2014
either those or the yellow 10 ml norcos. I know igts destroying my li er , I don't care, I just don't want to hurt any more. my question is ...
0 answers • 5 Dec 2014